# SDR V0XD20210611001

- Difficulty date: May 1, 2021
- Submitted: June 11, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NACELLE UPPER COWLING PANEL 433AL HOUSING CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED HOUSING FOR PANEL 433AL IAW CRJ 900 SRM 51-42-13 AND SRM 51-42-06.
